# SDR FDEA202108122007

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 52,387 hours, 28,316 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119601
- Part serial: 4386
- Condition: Failed
- Location: Standby
- Part time: 10,171 hours, 6,024 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 360 THE STANDBY ALTIMETER WAS READING 300 FEET HIGHER THAN THE CAPTAIN AND FO ALTIMETERS. AT  LOWER ALTITUDES IT RETURNED TO NORMAL.      REF GMM 12-7-600.  STANDBY ALTIMETER,   CREW REPORTED MAIN  ALTIMETERS OPS NORMAL.  REMOVED AND REPLACED STANDBY ALTIMETER IAW M/M 34-12-  22-04.  OPS CHECKS NORMAL AT THIS TIME.  OK FOR SERVICE.
